A 2-year-old Child With A Difficult Chapter Accompanied By Blood Spots?
Good morning, I want to ask … My child is 2 years old when defecating after 1 day the faeces are sometimes hard and dark (but not always like this, only sometimes). Once a month ago there was a bloodstain on his pants when defecating. Then on Monday the other day my child pooped hard again and there was a blood streak about a scratch on his pants because the week was not defecating. My son’s condition is having a cold, it is difficult to eat and it seems like there are teeth that want to grow because he always sticks his fingers in his mouth and touches the gums. Is this condition dangerous? Thanks.
Hello Endah, thanks for asking.
Stool consistency is influenced by the type of food and drinks consumed. Foods that are high in fiber and water content, will make stool softer. Similarly, fluid intake, if the amount is high enough, the stool will be softer. Soft stool will facilitate the process of defecating. When food intake is reduced or a little fluid intake, the stool will become harder and darker. This will make the process of defecating difficult. The longer the stool is in the large intestine, the less water it will contain, making the stool harder.
The process of defecating with hard stool will require stronger straining. This can result in sores or tears in the anal wall. The wound will cause pain and blood spots on the stool. An injury to the anus causes the child to be lazy to defecate due to pain. This causes the stool consistency to be even harder. Thus the cycle continues over and over.
You can try to make foods that are softer, choose ingredients that your child likes. Try to add vegetables and fruit to the children's menu. If the child still refuses to eat, try to give more fluids. You can try milk, fruit juice, soup or broth. Intake of fluid and fiber can help soften children's stool. Also consult with your pediatrician about this problem. The doctor will explain ways to make children easier to eat and easier to defecate. If deemed necessary, the doctor will also give laxative medicine to facilitate the process of bowel movements, occasionally.
That is my explanation. Hopefully it can provide benefits. Regards.